# SDR SWAA2025010878802

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW LBL6.13 TO LBL31.83 AT BS663 ON VAPOR BARRIER LT SIDE MAIN WHEEL WELL 2024-763790<[01] REPLACED WEB LOCATED BTW LBL6.13 TO LBL31.83 AT BS663 ON VAPOR BARRIER LT SIDE MAIN WHEEL WELL IAW B737-700 SRM DWG 111A1511 SHEET 25 REV - AND SRM 51-10-02. FOR INSTALLATION SEE: TTG8Q00XHUXW SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED WEB LOCATED BTW LBL6.13 TO LBL31.83 AT BS663 ON VAPOR BARRIER LT SIDE MAIN WHEEL WELL IAW B737-700 SRM DWG 111A1511 SHEET 25 REV - AND SRM 51-10-02. FOR INSTALLATION SEE: TTG8Q00XHUXW SEE INDIVIDUAL SIGNS OFF BELOW.
